# SDR HEEA086976

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,132 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11935
- Condition: Intermittent
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION PRESSURE SWITCH INTERMITTENTLY STICKS IN OPEN POSITION WHEN PRESSURE IS REMOVED. REPLACED.
